# SDR CALA2025062005745

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 74,123 hours, 26,259 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7 AISLE SEAT EMERGENCY EXIT LIGHT INOP. FOUND POOR CONNECTION UNDER MIDDLE SEAT.  CLEANED AND RESEATED CONNECTION, OPS CHECK GOOD.
